In this post, you are going to discover the most dangerous side effects of taking garlic pills, and what you should do about them.
Indeed, I don’t like garlic pills, yes, I have taken them in the past, but from my experience, they tend to have lots of side effects, sometimes, they can be very minor, but most of the times, they can be really threaten your health!
So, without further ado, let me reveal to you the most annoying and sometimes even dangerous garlic pills side effects:
- The first one is the smell!
Of course, you are dealing with garlic, it smells, and a lot!
However, when you are dealing with garlic pills, things can be a little more alarming when it comes to the smell!
It’s because garlic pills are going to concentrate garlic’s sulfur compounds, which are the smelly molecules in garlic, and by taking them every day, you are going to suffer from a very nasty smell!
My advice is to avoid garlic pills if you are not suffering from a certain condition, like repeated flus or week immune system. Just avoid them, it’s much more beneficial for you.
Just consume raw garlic; it’s much more beneficial in my opinion.
- The second one is stomach upsets.
Consuming garlic pills, every day, is going to cause you stomach upsets, and here, I’m talking about a terrible aftertaste and also a feeling of nausea!
This is very important to understand because most garlic pill brands are going to communicate that things are going to be fine and you are never going to feel terrible, but it’s not the truth, you will feel lousy afterword and sometimes, when dealing with cheap garlic pills, you will have stomach troubles and even diarrhea!
- The third one is increased allergic reactions.
This is probably the worst side effect of garlic pills in my opinion!
It’s the fact that garlic pills are going to increase your allergic reactions as they tend to increase your immune function, and we all know that allergic reactions are caused by an increased immune function to different conditions!
By consuming and taking garlic pills every day or regularly, you are going to increase allergic reactions you may already have, and even if you don’t have certain allergic reactions, you may develop them in the future, don’t use garlic pills excessively, just once in a while, it’s more than beneficial.
- The fourth one is diarrhea and gas.
In some cases, you may suffer from diarrhea and even lots of gas when you start consuming garlic pills regularly, this is also a side effect to be taken into consideration, and you need to avoid consuming them once you start noticing such problems, it’s for your own benefits.
If you have a question concerning these garlic pills side effects, don’t hesitate to post them in the section below, comment section, I will be very pleased to help you.